Aa
Aa
A
A
A
Close
Avatar universal

Going off Yaz - symptoms?

A couple of weeks ago I decided to go off the pill (Yaz) because I was wondering if it was making me feel sick (I've been taking the pill for over a year now). I was just wondering a) if anybody else has felt sick on Yaz; b) if going off it helped; and c) how long it took for the pill to get out of your system? Thanks for any help. (I'm 18).
2 Responses
Avatar universal
Some women can experience a lot of side effects from contraceptive including Yaz. They include, but not limited to, Nausea, vomiting, cramping, bloating, weight and appetite changes, headaches, skin changes and depression. Each woman is different, but if yaz was the cause of your symptoms, you may start to feel relief within the first few weeks of discontinuing it. It can take a few months for it to filter out of your system; each woman varies on this. You'll know soon if going off it helps your symptoms. You should also talk to your doctor about your concerns.
Avatar universal
Hi Jem Why not just google Yaz side effects and see if they match up to your symptems.
Good Luck
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.